# SDR USAA2011052500007

- Difficulty date: May 2, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CC2187
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION FOUND ON LEFT ELEVATOR UPPER SKIN BETWEEN THS STA 560 TO STA 601 & BETWEEN RIB 13 TO RIB 14.  REPAIRED WITNESS HOLE PERFORATION LEFT ELEVATOR UPPER SKIN IAW A320 SRM 55-21-11.
